MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR

JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD DRIVE; ROLLATOR
Model Number 10215BL-1
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user's sister, who reported that "the bearings are worn on the front of rollator," and that "as her brother was using the unit, he fell down," causing him to dislocate his ankle and injure his knee.The end user was reportedly transported via ambulance to a hospital, treated and released, but reportedly returned to the hospital at a later date due to "seizures from stress." she stated that he was taking pain medication and was "in a boot." the end user's sister reports that she will not be able to return the unit for evaluation.Drive will continue to monitor complaints for any related trends.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO.,LTD
no. 589 hualu road
huashi town
jiangyin city, jiangsu 21442 1
CH  214421
MDR Report Key16845870
Report Number2438477-2023-00037
Device Sequence Number7546637
Product Code ITJ
UDI-Device Identifier00822383100647
UDI-Public00822383100647
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2023
Report Date (Section F) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10215BL-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/04/2023
Device Age1 YR
Date Report to Manufacturer05/08/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Date Report Sent to FDA05/01/2023